# SDR CA030528013

- Difficulty date: May 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 7,603 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656305
- Part serial: PH0359
- Condition: Deployed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) LT O/H WING CHUTE WAS ACCIDENTALLY DEPLOYED BY FLT OPS DURING A TRAINING SESSION. THE CHUTE DID NOT DEPLOY COMPLETELY. THE LOWER SECTION OF THE CHUTE WAS PREVENTED FROM COMPLETE DEPLOYMENT BY THE IB SIDE.  CONFIRMED, OPERATOR NEVER CHANGED OR REMOVED THIS CHUTE, IT'S A NEW AIRCRAFT SINCE 2001 CHUTE MFR DATE 03/01 PACK DATE 06/15/01.
